Alert archive / Illinois / Tornado Warnings in 2008

Tornado Warning 24, NWS Lincoln, IL

May 30, 2008Vermilion County, Illinois

NWS Lincoln, IL issued this tornado warning at May 30, 2008, 6:24 PM CDT for Vermilion County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2008, 6:24 PM CDT (23:24 UTC)
Expired
May 30, 2008, 7:00 PM CDT
In force
36 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Vermilion County, IL

The radar

The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 1:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 302325
TORILX
ILC183-310000-
/O.NEW.KILX.TO.W.0024.080530T2324Z-080531T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 700 PM CDT.

* AT 624 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES
  SOUTHWEST OF FITHIAN...OR ABOUT 13 MILES SOUTHEAST OF CHAMPAIGN...
  MOVING EAST AT 46 MPH. LARGE HAIL AND DAMAGING WINDS ARE ALSO
  LIKELY TO THE NORTH OF THE CIRCULATION EXTENDING TOWARD BISMARK
  AND HOOPESTON.

* LOCATIONS IMPACTED INCLUDE...
  FAIRMOUNT...
  FITHIAN...
  OAKWOOD...
  CATLIN...
  TILTON...
  WESTVILLE...
  DANVILLE...
  GEORGETOWN...

OTHER LOCATIONS IN THE WARNING INCLUDE...POTOMAC.

WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS
BEEN DETECTED IN THE STORM...AND ATMOSPHERIC CONDITIONS SUPPORT THAT
ROTATION REACHING THE GROUND. A TORNADO MAY ALREADY BE ON THE
GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF
THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN ILLINOIS.

LAT...LON 3996 8753 3994 8794 3996 8795 4002 8795
      4003 8794 4030 8794 4033 8754
TIME...MOT...LOC 2324Z 261DEG 40KT 4003 8800

$$

CHURCHILL
1 follow-up statement
000 
WWUS53 KILX 302341
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT FRI MAY 30 2008

ILC183-310000-
/O.CON.KILX.TO.W.0024.000000T0000Z-080531T0000Z/
VERMILION-
640 PM CDT FRI MAY 30 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
VERMILION COUNTY...

AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES WEST OF
JAMAICA...OR ABOUT 20 MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 34
MPH. ADDITIONAL SEVERE WEATHER IS ALSO LIKELY AS FAR NORTH AS
FITHIAN AND BISMARK.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  JAMAICA...
  OAKWOOD...
  COLLISON...
  CATLIN...
  KICKAPOO STATE PARK...
  GEORGETOWN...
  WESTVILLE...
  TILTON...
  DANVILLE...
  VERMILION COUNTY AIRPORT...

OTHER LOCATIONS AFFECTED INCLUDE...FITHIAN...FAIRMOUNT...BISMARCK AND
ALVIN.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3994 8794 3996 8795 4002 8795 4003 8794
      4018 8791 4030 8772 4033 8754 3996 8753
TIME...MOT...LOC 2340Z 266DEG 30KT 3997 8787

$$

CHURCHILL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 30, 2:57 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 30, 2:57 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT FRI MAY 30 2008

.DISCUSSION...
ISSUED 157 PM CDT FRI MAY 30 2008
SEVERE WEATHER DEVELOPING OVER CENTRAL ILLINOIS THIS AFTERNOON
ALONG OUTFLOW BOUNDARY LEFT OVER FROM OVERNIGHTS CONVECTION. HOW
LONG THIS LASTS IS THE FIRST ISSUE FOR THE FORECAST...NEXT WILL BE
A SHORTWAVE MOVING OUT OF THE WEST MONDAY NIGHT ALONG QUASI ZONAL
FLOW THAT SETS UP ACROSS THE MIDSECTION OF THE CONUS THROUGH THE
FIRST HALF OF NEXT WEEK. WENT WITH THE MORE CONSERVATIVE ECMWF
FOR MUCH OF THE FORECAST...THOUGH THE MODELS ARE IN DECENT
AGREEMENT THROUGH DAY 5. BEYOND THAT...WAS VERY CONSERVATIVE IN
PUTTING TOO MUCH WEATHER IN...WHICH CORRESPONDED TO THE
ECMWF...WHEN THERE IS A MASSIVE PARTING OF SOLUTIONS IN THE
EXTENDED.

SHORT TERM...TONIGHT THROUGH SUNDAY...
THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS THE STORMS FIRE
ALONG THE OUTFLOW BOUNDARY MAKING ITS WAY SWD THROUGH THE CWA.
WINDS AND HAIL ARE THE MAIN THREAT...BUT THE STORMS WILL BE FIRING
OFF OF DESTABILIZED AIR FROM DIURNAL HEATING. BTWN THE FORWARD
MOTION AND THE WARM AIR... STORMS SHOULD BE SOUTH OF INTERSTATE 72
BY MIDNIGHT. INCREASED THE WIND GUSTS A BIT BEHIND THE SYSTEM AS
TODAYS CONVECTION HAS BEEN LEAVING SOME TIGHT GRADIENT WINDS WITH
THE RESULTING WAKE LOW. FRONT MOVES THROUGH IN THE OVERNIGHT AND EARLY
MORNING HOURS...THOUGH THE TEMPERATURES FOR SATURDAY WILL NOT BE
COLD. HIGHS INTO THE LOWER 80S. TIME HEIGHTS HAVE VERY NARROW
RIBBON OF RH IN THE LOW LEVELS. OTHERWISE...A RATHER DRY COLUMN
SHOULD WARM QUICKLY AND HELP MIX OUT. AS A RESULT...WENT A LITTLE
LIGHT ON THE CLOUDS FOR THE FORECAST. SATURDAY AND SUNDAY DRY AND
RATHER WARM.

LONG TERM...MONDAY THROUGH FRIDAY...
A BIT OF A DIFFERENCE BETWEEN THE MODELS IN THE ONSET OF MONDAY.
THE ECMWF ACTUALLY MAINTAINS TWO DIFFERENT SYSTEMS
COLLIDING...WAA SHOWERS OUT OF THE SOUTH...AND A WAVE MOVING IN
FROM THE WEST...AND IS SOMEWHAT SLOWER TO MERGE THEM...WITH THE
NORTHERN WAVE HITTING FIRST. FOR PERSISTENCE SAKE...AM GOING WITH
THE ECMWF. CHANCES INCREASING MONDAY NIGHT...AND CONTINUING FOR
TUESDAY AND TUESDAY NIGHT AS WAA CONTINUES OVER THE AREA. DRYING
OUT WEDNESDAY. AT THIS POINT KEEPING THURSDAY AND FRIDAY DRY AS
GFS IS A COMPLETELY DIFFERENT PATTERN THIS FAR OUT...AND THE ECMWF
IS HINTING AT AN ATTEMPT AT A PATTERN CHANGE...GOING INTO A FAR
MORE AMPLIFIED FLOW.

HJS
&&

.AVIATION...
ISSUED 1212 PM CDT FRI MAY 30 2008

INITIAL CONVECTION NORTHWEST OF INTERSTATE 55 CORRIDOR IS WEAKENING.
EXPECT ADDITIONAL STORM DEVELOPMENT AROUND MID AFTERNOON ALONG AN
OUTFLOW BOUNDARY THAT WILL STRETCH FROM AROUND UIN TO N OF CMI.
DISCRETE SUPERCELLS WILL BE LIKELY EARLY ON UNTIL AROUND 00Z...THEN
A TRANSITION TO A SQUALL LINE IS EXPECTED WITH AN INCREASE IN STRONG
WINDS. MOST OF THE SEVERE CONVECTION SHOULD BE SOUTH/EAST OF THE
CENTRAL ILLINOIS TERMINALS BY 03Z. IN THE MEANTIME...EXPECT MAINLY
VFR CONDITIONS OUTSIDE OF PRECIPITATION AREAS WITH S-SW SURFACE
WINDS 10-20 KT WITH GUSTS TO 30 KT. MAIN COLD FRONT WILL MOVE
THROUGH AFTER 06Z...WITH A RETURN TO VFR CONDITIONS AND W-NW WINDS
10-15 KT.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 3:01 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT FRI MAY 30 2008

ILZ037-038-041>057-061>063-066-311100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-EFFINGHAM-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-
PIATT-SANGAMON-SCOTT-SHELBY-TAZEWELL-VERMILION-
301 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING.

THUNDERSTORMS WILL CONTINUE FROM NORTHERN MISSOURI THROUGH CENTRAL
ILLINOIS THIS AFTERNOON. THE PRIMARY TORNADO THREAT WILL BE IN THE
AREA FROM WINCHESTER THROUGH SPRINGFIELD AND LINCOLN TO THE
BLOOMINGTON AND CHAMPAIGN AREAS FROM 4 PM TO 8 PM. OTHER AREAS
WILL LIKELY SEE STORMS WITH LARGE HAIL...DAMAGING WINDS AND
PERHAPS AN ISOLATED TORNADO. ALL OF THE SEVERE WEATHER SHOULD MOVE
EAST AND SOUTHEAST OF THE AREA AFTER 9 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON
TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES
BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

ILZ067-068-071>073-311100-
CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND-
301 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING.

THUNDERSTORMS OVER CENTRAL ILLINOIS WILL BECOME SEVERE AND MOVE
INTO SOUTHEASTERN ILLINOIS EARLY THIS EVENING. THE PRIMARY SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO WILL BE POSSIBLE BEFORE SUNSET. THE SEVERE WEATHER THREAT
SHOULD MOVE PAST THE AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON
TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES
BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS
EVENING.

ILZ027>031-036-040-311100-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-WOODFORD-
301 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EARLY THIS EVENING.

AN ISOLATED SEVERE STORM MAY PRODUCE LARGE HAIL THROUGH EARLY
EVENING...WITH THE HIGHER SEVERE WEATHER THREAT BEING JUST TO THE
SOUTHEAST OF THE AREA. THE OVERALL CHANCES FOR SEVERE
THUNDERSTORMS WILL END TOWARD SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON
TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES
BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING.

In the hours before

Local storm report, May 30, 5:26 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
526 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
05/30/2008                   LOGAN              IL   AMATEUR RADIO

            SEVERAL OBSERVATIONS AND REPORTS ACROSS LINCOLN OF LARGE
            TREE LIMBS DOWN. TREE LIMBS IN SOME CASES WERE UP TO 10
            INCHES ESTIMATED. ALSO, STREET FLOODING HAS BEEN
            REPORTED.

&&

SMITH
Local storm report, May 30, 5:32 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     2 W CHAPIN              39.77N 90.44W
05/30/2008                   MORGAN             IL   EMERGENCY MNGR

            4 INCH LIMBS DOWN WITH PEA SIZE HAIL

0526 PM     FUNNEL CLOUD     2 W CHAPIN              39.77N 90.44W
05/30/2008                   MORGAN             IL   EMERGENCY MNGR

&&

SMITH
Local storm report, May 30, 5:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             5 S PLEASANT PLAINS     39.80N 89.92W
05/30/2008  E1.25 INCH       SANGAMON           IL   MESONET

&&

SMITH
Local storm report, May 30, 6:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          SPRINGFIELD             39.78N 89.64W
05/30/2008                   SANGAMON           IL   EMERGENCY MNGR

            TORNADO REPORTED AT 5TH AND CEDAR IN SPRINGFIELD. FROM
            EMERGENCY MANAGER.

&&

SCHAFFER
Local storm report, May 30, 6:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             4 W TOLONO              39.99N 88.34W
05/30/2008  E2.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&

SMITH
Local storm report, May 30, 6:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FUNNEL CLOUD     SPRINGFIELD             39.78N 89.64W
05/30/2008                   SANGAMON           IL   LAW ENFORCEMENT

0615 PM     HAIL             PHILO                   40.00N 88.16W
05/30/2008  E4.25 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:52 PM CDTAreal Flood AdvisoryILXMcLean, Tazewell, Woodford4 hr
May 30, 3:03 PM CDTTornado WarningILXMcLean27 min
May 30, 4:11 PM CDTSevere Thunderstorm WarningILXVermilion49 min
May 30, 4:14 PM CDTTornado WarningILXCass, Mason, Menard31 min
May 30, 4:25 PM CDTTornado WarningILXMorgan, Scott50 min
May 30, 4:36 PM CDTTornado WarningILXLogan24 min
May 30, 4:36 PM CDTTornado WarningILXVermilion12 min
May 30, 4:59 PM CDTTornado WarningILXDeWitt, Logan, Macon46 min
May 30, 5:08 PM CDTSevere Thunderstorm WarningILXCass38 min
May 30, 5:14 PM CDTTornado WarningILXMorgan, Scott46 min
May 30, 5:31 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt44 min
May 30, 5:41 PM CDTTornado WarningILXSangamon49 min
May 30, 5:56 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford3 hr
May 30, 6:05 PM CDTTornado WarningILXChampaign40 min
May 30, 6:11 PM CDTTornado WarningILXMorgan, Scott49 min
May 30, 6:29 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Morgan, Schuyler46 min
May 30, 6:32 PM CDTTornado WarningILXChristian, Macon, Sangamon43 min
May 30, 6:34 PM CDTSevere Thunderstorm WarningILXMcLean16 min
May 30, 6:44 PM CDTTornado WarningILXChampaign, Douglas, Edgar, Vermilion31 min
May 30, 6:58 PM CDTTornado WarningILXMorgan, Sangamon47 min
May 30, 6:59 PM CDTTornado WarningILXVermilion35 min

Nearby

Tornado Warnings in Illinois, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.